# SDR ASAA2015081012826

- Difficulty date: August 10, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 25,028 hours, 7,499 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCOVERED FMC DISAGREE ON GROUND AFTER 2ND ENGINE START, ACFT GROUNDED. ACCOMP QRH CHECKLIST NORMAL, OPS RESTORED.
